Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What medicine to take for stomach and testicle pain ?

my husband is 30yrs old and he has been complaining with is arms and legs feeling like they are being frogged over and over he cant slept hardly ever it has been going on for alomst 3 weeks he also had been saying his testicles and stomach has been hurting really bad and he started throwing up this morning, he does not have insurance for 3 months and he does not know what it might be or anything.
Asked On : Tue, 15 Mar 2011
Answers:  1 Views:  250
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response

Welcome to HealthcareMagic.

The symptoms you mentioned are not clear enough to give a specific advise.We would like more details from you. Lets assume with these symptoms put together , if he had any trauma to back he might be having disc problem.If he has any swelling over his lower abdomen which increase on cough , he might be having a hernia.These symptoms can be due to vitamin deficiency also.Please arrange your insurance and visit a General surgeon for further evaluation.

Take care.

Answered: Tue, 15 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor